# SDR DALA2024012501110

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON FLAP BEARING TRACK 4 ON O/B FLAP R/H WING (1 E/A). CORRECTIVE ACTION: REMOVED AND INSTALLED NEW FLAP BEARING TRACK #4 ON O/B FLAP RH WING (1E/A) AS PER A320 FAM AMM 57-53-21-000-001-A AND AS PER A320 FAM AMM 57-53-21-400-001-A. (0169633)
